RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1979, Volume 24, Issue 2, Pages 381–385 (Mi tvp2870)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the characterization of multidimensional normal law by the independence of linear statistics

A. A. Zinger

Leningrad

Abstract: Let $\{X_j\}$ be a sequence of independent random vectors in $R^k$ and $\{A_j,B_j\}$ be a sequence of pairs of nonsingular real $(k\times k)$-matrices. It is shown that every $X_j$ has $k$-dimensional normal distribution if linear statistics (1) converge with probability 1 to independent random vectors and the condition (2) is satisfied.

Full text: PDF file (322 kB)

English version:
Theory of Probability and its Applications, 1979, 24:2, 388–392

Bibliographic databases:

Received: 29.09.1977

Citation: A. A. Zinger, “On the characterization of multidimensional normal law by the independence of linear statistics”, Teor. Veroyatnost. i Primenen., 24:2 (1979), 381–385; Theory Probab. Appl., 24:2 (1979), 388–392

Citation in format AMSBIB
\Bibitem{Zin79}
\by A.~A.~Zinger
\paper On the characterization of multidimensional normal law by the independence of linear statistics
\jour Teor. Veroyatnost. i Primenen.
\yr 1979
\vol 24
\issue 2
\pages 381--385
\mathnet{http://mi.mathnet.ru/tvp2870}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=532450}
\zmath{https://zbmath.org/?q=an:0399.62045}
\transl
\jour Theory Probab. Appl.
\yr 1979
\vol 24
\issue 2
\pages 388--392
\crossref{https://doi.org/10.1137/1124042}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979KK64200011}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2870
  • http://mi.mathnet.ru/eng/tvp/v24/i2/p381

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Ibragimov, “On Ghurye–Olkin–Zinger theorem”, J. Math. Sci. (N. Y.), 199:2 (2014), 174–183  mathnet  crossref  mathscinet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:132
    Full text:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020